# SDR DL72S020819

- Difficulty date: July 16, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- Aircraft time: 63,466 hours, 46,922 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163261
- Part serial: DL12
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MID FLAP REMOVED FROM AC 533 DURING HMV.  AFT SPAR RAIL REPAIRED PER M/M 57-52-0 FIG 802.
